# SDR SIMA20141014010

- Difficulty date: October 14, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMER LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT POWER SUPPLY & BATTERY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
